# SDR QXEA2021090700434

- Difficulty date: September 5, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 31,890 hours, 34,286 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Loose
- Location: Galley Overhead
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN OVERHEAD PANEL FWD OF AFT GALLEY EXIT SIGN LOOSE. REMOVED FROM SERVICE. RE SECURED OVERHEAD PANEL FWD OF AFT GALLEY EXIT SIGN. RETURNED TO SERVICE.
